# SDR AALA20110419JFK01

- Difficulty date: April 19, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N328AA
- Make and model: Boeing 767223
- Aircraft serial: 22328
- Aircraft time: 92,543 hours, 18,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSINESS CLASS GALLEY FLOOR PATH EMERGENCY LIGHT MISSING COVER.  REPLACED MISSING EMERGENCY LIGHT COVER.  OPS CHECK NORMAL.
